International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1994 / Article

Open Access

Volume 17 |Article ID 278969 | https://doi.org/10.1155/S0161171294000190

Ben Goertzel, Harold Bowman, Richard Baker, "Dynamics of the radix expansion map", International Journal of Mathematics and Mathematical Sciences, vol. 17, Article ID 278969, 4 pages, 1994. https://doi.org/10.1155/S0161171294000190

Dynamics of the radix expansion map

Received13 Apr 1992
Revised14 Apr 1993

Abstract

The chaotic dynamics of the map ϕ(x)=(βx+α)(mod1) are studied using Parry's β-expansion. It is shown that for 1<β<2, a0, the number of periodic points of period n is 0(βn).

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views74
Downloads252
Citations